Notre Dame Journal of Formal Logic

The entailment operator.

Peter A. Facione

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 18, Number 3 (1977), 415-420.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888014

Digital Object Identifier
doi:10.1305/ndjfl/1093888014

Mathematical Reviews number (MathSciNet)
MR0485170

Zentralblatt MATH identifier
0271.02017

Subjects
Primary: 02C05

Citation

Facione, Peter A. The entailment operator. Notre Dame J. Formal Logic 18 (1977), no. 3, 415--420. doi:10.1305/ndjfl/1093888014. https://projecteuclid.org/euclid.ndjfl/1093888014


Export citation